It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Harry on August 04, 2000 at 20:55:57:

In Reply to: Vicodin withdrawls posted by Annie on July 26, 2000 at 09:52:26:

Annie,
You will get your energy back in 16 days.
Do plenty of walking.

: I have been taking vicodin for 2 years now,and i have decided that i dontwant to be under the control of it anymore its terrible wondering if your Dr. is gonna perscribe you more or say NO,I used it for chronic back pain,Its been 4 days for me and the first 2 were the roughest! aafter that you will fing yourself feeling better,hang in there to all that have this problem,it sucks having a pill controll your life,Good luck to all God bless,The only thing i havent gotten back yet is my energy. Anyone have any ideal when that will happen? I am a very active person but not these past 4 days and that bothers me.


Follow Ups

All times are GMT -7. The time now is 01:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!